came off the pill (microgynon) in january, since then my priods are now really light! Always used to have 6 proper days of red loss. Now i have 3 or 4 days of spotting brown small amonts, then 1 or 2 red days then a spotting day. Thought the pill was meant to make them lighter! Anyone else found this afer coming off the pill?
I have experienced the same, I was on Microgynon for about 11 yrs and then had to switch to Cerazette which didn't agree with me so came off of it. My periods took a while to settle in to regular cycles but when they did they were really light, asked my doctor about it and she just said that when you get to ur mid to late twenties your periods tend to get lighter. I can't remember the reason she gave but it has definately happenned with me and one of my reasons for being on the pill so long was my periods were quite heavy and painful so i was pleasently surprised by how light they now are!
Hiya MeconiumHappens I also was on microgynon and since coming off have had 3 periods which have been one day a lightish bleed and the rest of the days spotting, very strange! also having very long cycles, 1st one being 42 days 2nd one 48, did have very long and irregular ones before i went on it though so guessing thats just me, not great when your ttc though!
Im glad its not just me ! Was on dianette/brevinor for 8 years and stopped taking pill just before Xmas.. first 3 periods were pretty normal and then since then they've been really light, although regular I thought there was something wrong! Been TTC#1 for 6 mths now tho so over analysing everything !!